English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Higher Sobolev regularity of convex integration solutions in elasticity: The planar geometrically linearized hexagonal-to-rhombic phase transformation

MPS-Authors
/persons/resource/persons253242

Rüland,  Angkana
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Rüland, A., Zillinger, C., & Zwicknagl, B. (2020). Higher Sobolev regularity of convex integration solutions in elasticity: The planar geometrically linearized hexagonal-to-rhombic phase transformation. Journal of Elasticity, 138(1), 1-76. doi:10.1007/s10659-018-09719-3.


Cite as: http://hdl.handle.net/21.11116/0000-0007-8470-5
Abstract
There is no abstract available